# SDR CNMA2025020001

- Difficulty date: February 11, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 99,911 hours, 17,894 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Filter
- Part number: 654T003521
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R ENG FUEL FILT EICAS MESSAGE ON MOMENTARILLY DURING CLIMB. STATUS MESSAGE R ENG FUEL FILT DISPLAYED.
